Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 28, Number 2  


Representable varieties of algebras
A. Z. Anan'in
127
Jordan subgroups of simple algebraic groups
A. V. Borovik
144
The problem of finite axiomatizability for strongly minimal theories of graphs, and groups with more than one end
A. A. Ivanov
160
On an extension of a class of Jordan algebras
I. L. Kantor
174
Finite linear groups of degree $6$
A. S. Kondrat'ev
181
Cotorsion hull of a separable $p$-group
A. I. Moskalenko
207
On free subgroups of generalized triangle groups
G. Rosenberger
227
Letter to the editors: "Abelian extensions of modular Lie algebras" [Algebra i Logika 24 (1985), no. 1, 3–12; MR0816567]
A. S. Dzhumadil'daev
241
Sessions of the seminar Algebra i Logika
242
  Algebra and Logic
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021